Top answers from doctors based on your search:
Disclaimer

does niacin cause pvc

A 65-year-old female asked:
Dr. Anne Phelan-adams
Specializes in Family Medicine
Palpitations: It makes a big difference whether these "skipped" beats are actually PVC's or not. Also, it makes a big difference if there are there just a few in a ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 55-year-old member asked:
Dr. Payam Mehranpour
22 years experience Cardiology
Not typically: Acne is not a common adverse effect of niacin. Dry skin and itching can be seen with this medication. Discuss new symptoms with your doctor.
A 43-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Pellagra: is caused by chronic niacin deficiency.
A 40-year-old member asked:
Dr. Payam Mehranpour
22 years experience Cardiology
No: Betablockers such as metoprolol are commonly used to suppress premature ventricular contractions/beats.
A 46-year-old member asked:
Dr. Warren Foster
19 years experience Cardiac Electrophysiology
Rarely: Generally, Atenolol suppresses SVT. In rare cases, it can affect your heart to make some types of SVT worse. Also, it can rarely speed up the heart ... Read More
A 29-year-old male asked:
Dr. Arthur Heller
42 years experience Gastroenterology
Not known to, but...: Rare, idiosyncratic reactions to any med can occur. Likely unrelated, look elsewhere first.
A 28-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Tachycardia: (rapid heart rate) is a possible side effect from zoloft (sertraline).
A 45-year-old member asked:
Dr. Mark Stern
45 years experience Cardiology
No, not usually: No it is not a common side effect, but anything is possible(we're all built differently from one another, and therefore may have unique problems with ... Read More
3
3 thanks
A 52-year-old member asked:
Dr. Payam Mehranpour
22 years experience Cardiology
No: Atrial flutter is usually caused by an electrical loop signal in the top part of the heart called at the atrium. Cinnamon is not the cause of atrial f ... Read More
A 49-year-old member asked:
Dr. Ahmad M Hadied
48 years experience Orthopedic Surgery
Let me help you: It depletes the body of magnesium, which is essential for normal heart rhythm. Because it is a diuretic, it can lead to dehydration, which adversely ... Read More
A 47-year-old member asked:
Dr. Rodney Del Valle
35 years experience Anesthesiology
Macrocytosis is a : Term used to describe rbc that are larger than normal. Common causes are vit b-12 and folate (folic acid) deficiency, liver disease, alcoholism, etc. ... Read More
A 40-year-old male asked:
Dr. Nayana Trivedi
38 years experience Internal Medicine
Are you taking Est?: A healthy young male does not need estrogen. Are you taking Estrogen for some reason? Or are you referring to your emotions when you see a attracti ... Read More
1
1 thank
A 25-year-old male asked:
Dr. Michael Gabor
32 years experience Diagnostic Radiology
Yes, low: magnesium levels could be related to arrhythmia and other problems.
1
1 thank
A 36-year-old member asked:
Dr. Louis Grenzer
54 years experience Cardiology
Probably not: I have never seen or heard of that. If you just mean palpitations or a fluttering sensation in the chest, perhaps. Some people get bloating from a hig ... Read More
1
1 thank
A 44-year-old member asked:
Dr. Scott Lippe
28 years experience Gastroenterology
Hyoscyamine: All medications in this class can cause this - although rare it is a potential side effect - stop it, contact your doctor, and he may provide you with ... Read More
A 38-year-old member asked:
Dr. Michael Taylor
21 years experience Critical Care
Vasoactive amine: Tyramine is derived from the Amino Acid tyrosine. Increased tyramine can cause increases in dopamine, Epinephrine & norepinephrine (particularly when ... Read More
3
3 thanks
A 47-year-old member asked:
Dr. Ravinder Rustagi
45 years experience Internal Medicine
Arrhhythmia: Arrhythmia occur because of several reasons requiring different treatments..Beta blockers are only one type of medication that are used for the treatm ... Read More
3
3 thanks
A 25-year-old female asked:
Dr. Mathew Chengot
42 years experience Cardiology
Need to dose up prop: dose increase need for rate control . thyroid may not be controlled see your doc.
1
1 thank
A 29-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Meloxicam: That is a possible side effect.
A 33-year-old member asked:
Dr. Joseph Roosth
34 years experience Internal Medicine
Sometimes: Palpitations are listed as a side effect of welbutrin occurring in up to 2 to 6% of people who are treated with that medication according to lexi-drug ... Read More
4
4 thanks
A 37-year-old female asked:
Dr. Azmat Qayyum
32 years experience Pulmonary Critical Care
Doctors do know: Doctors can tellif PVC are benign or not. High cholesterol by itself does not increase risk of pvcs.
1
1 thank
A 56-year-old member asked:
Dr. John Norris
34 years experience Cardiac Electrophysiology
Not usually: Lipitor (atorvastatin) does not commonly affect the heart rate or rhythm. Rarely, patients are allergic… patients who take Lipitor (atorvastatin) may ... Read More
A 40-year-old member asked:
Dr. Robert Kwok
32 years experience Pediatrics
Maybe, but uncommon: Supraventricular tachycardia (SVT) is a rapid heart rate of 150 beats per minute, or higher. A patient may feel he has a pounding heart. He may also b ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month